Alert archive / Puerto Rico / Areal Flood Warnings in 2011
Areal Flood Warning 49, NWS JSJ
NWS JSJ issued this areal flood warning at Aug 23, 2011, 8:47 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2011, 8:47 PM CDT (01:47 UTC)
- Expired
- Aug 24, 2011, 2:46 AM CDT
- In force
- 6 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 49 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
097
WGCA42 TJSJ 240147
FLWSJU
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
947 PM AST TUE AUG 23 2011
PRC051-091-101-143-145-240945-
/O.NEW.TJSJ.FA.W.0049.110824T0147Z-110824T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOROVIS PR-VEGA ALTA PR-DORADO PR-MANATI PR-VEGA BAJA PR-
947 PM AST TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED A
* FLOOD WARNING FOR...
DORADO MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF SAN ANTONIO...
MANATI MUNICIPALITY IN PUERTO RICO...
MOROVIS MUNICIPALITY IN PUERTO RICO...
VEGA ALTA MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF VEGA ALTA...
VEGA BAJA MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF VEGA BAJA...
* UNTIL 545 AM AST WEDNESDAY
* AT 946 PM AST RIO CIBUCO CONTINUED JUST ABOVE ITS FLOOD STAGE OF
15 FEET AT 15.62 FEET.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 1839 6646 1850 6646 1851 6644 1850 6632
1839 6629 1833 6636
$$
CASTRO2 follow-up statements
560
WGCA42 TJSJ 240149 CCA
FLWSJU
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
948 PM AST TUE AUG 23 2011
PRC051-091-101-143-145-240945-
/O.COR.TJSJ.FA.W.0049.110824T0148Z-110824T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOROVIS PR-VEGA ALTA PR-DORADO PR-MANATI PR-VEGA BAJA PR-
948 PM AST TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED A
* FLOOD WARNING FOR...
DORADO MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF SAN ANTONIO...
MANATI MUNICIPALITY IN PUERTO RICO...
MOROVIS MUNICIPALITY IN PUERTO RICO...
VEGA ALTA MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF VEGA ALTA...
VEGA BAJA MUNICIPALITY IN PUERTO RICO...
THIS INCLUDES THE CITY OF VEGA BAJA...
* UNTIL 545 AM AST WEDNESDAY
* AT 946 PM AST RIO CIBUCO CONTINUED JUST ABOVE ITS FLOOD STAGE OF
15 FEET AT 16.30 FEET.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.
&&
LAT...LON 1839 6646 1850 6646 1851 6644 1850 6632
1839 6629 1833 6636
$$
CASTRO867
WGCA82 TJSJ 240746
FLSSJU
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
346 AM AST WED AUG 24 2011
PRC051-091-101-143-145-240754-
/O.CAN.TJSJ.FA.W.0049.000000T0000Z-110824T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOROVIS PR-VEGA ALTA PR-DORADO PR-MANATI PR-VEGA BAJA PR-
346 AM AST WED AUG 24 2011
...THE FLOOD WARNING HAS BEEN CANCELLED FOR VEGA BAJA...MANATI...
DORADO...VEGA ALTA AND MOROVIS MUNICIPALITIES...
RIO CIBUCO HAS RECEDED IN THESE AREAS...HOWEVER RESIDENTS AND
MOTORISTS SHOULD BE ALERT TO PONDING OF WATER ON ROADWAYS.
ADDITIONAL RAINFALL IS EXPECTED...AS A RESULT A FLASH FLOOD WATCH
REMAINS IN EFFECT.
LAT...LON 1839 6646 1850 6646 1851 6644 1850 6632
1839 6629 1833 6636
$$
OMS
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Aug 23, 2:38 PM CDT, 6 hours 9 minutes earlier.
Area forecast discussion, Aug 23, 2:38 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
338 PM AST TUE AUG 23 2011
.SYNOPSIS...AT UPPER LEVELS...HIGH PRESSURE FROM IRENE WILL FILL
IN OVER THE ATLANTIC JUST NORTH OF THE GREATER ANTILLES DURING THE
REST OF THE WEEK. MEANWHILE A TUTT LOW LOCATED 1050 MILES EAST
NORTHEAST OF SAN JUAN WILL MOVE NORTHWEST TO A POSITION 750 MILES
NORTHEAST OF SAN JUAN BY FRIDAY. IT IS EXPECTED TO BECOME
STATIONARY OVER THE WEEKEND AND JOIN A STRONG TROUGH EARLY NEXT
WEEK. HIGH PRESSURE WILL BUILD IN NEXT WEEK.
AT MID LEVELS...EFFECTS FROM IRENE WILL FADE BY WEDNESDAY NIGHT
WITH A WEAK LOW 650 MILES NORTHEAST OF PUERTO RICO ALSO MOVING
TOWARD THE NORTHWEST AND DISSIPATING BY SUNDAY. A WEAK LOBE OF THIS
LOW WILL LINGER NEAR PUERTO RICO AND SHIFT WESTWARD OVER THE
WEEKEND. ELSEWHERE HIGH PRESSURE IN THE CENTRAL ATLANTIC SHIFTS
INTO THE WESTERN ATLANTIC FOLLOWING THE PASSAGE OF IRENE DURING
THE NEXT 7 DAYS.
AT LOWER LEVELS...RAIN BANDS FROM IRENE...CURRENTLY JUST NORTH OF
HAITI...CONTINUE OVER THE LOCAL AREA...ESPECIALLY PUERTO
RICO...AND MOISTURE FLOW OUT OF THE SOUTHEAST CONTINUES OVER THE
AREA THROUGH THURSDAY. DRIER AIR MAY ENTER FROM THE NORTHEAST IN A
LOBE OF THE SURFACE HIGH OVER THE CENTRAL ATLANTIC...BUT IT IS
FOLLOWED BY MORE DEEP MOISTURE OVER THE WEEKEND IN A WEAK TROUGH
EXTENDING SOUTH SOUTHWEST OUT OF A LOW ALSO NOTED AT MID LEVELS.
HIGH PRESSURE THEN WEAKLY EXTENDS INTO THE NORTHEAST CARIBBEAN
UNTIL MID WEEK NEXT WEEK.
&&
.DISCUSSION...CURRENTLY A RAIN BAND FROM HURRICANE IRENE EXTENDS
ACROSS PUERTO RICO FROM JUST NORTH OF THE DOMINICAN REPUBLIC
ACROSS AGUADA AND PONCE AND SOUTH INTO THE CARIBBEAN. A NATIONAL
WEATHER SERVICE EMPLOYEE REPORTED MAMMATUS IN THE VICINITY OF
MAYAGUEZ AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NUMBER OF VORTICES AND POSSIBLY TORNADOES...WATER SPOUTS OR FUNNEL
CLOUDS IN THE BAND. VERY HEAVY RAIN IS NOW MOVING NORTH OVER THE
CENTRAL PORTION OF PUERTO RICO AS THIS EXTRAORDINARY RAINFALL
EVENT CONTINUE OVER THE ISLAND. SHOWERS AND THUNDERSTORMS ARE ALSO
SCATTERED ACROSS EASTERN PUERTO RICO...AND NEAR SAINT CROIX.
CURRENT INDICATIONS ARE THAT THE RAIN BANDS WILL CONTINUE FOR
ANOTHER 24 HOURS OVER THE AREA. MOIST FLOW FROM THE SOUTHEAST WILL
ALSO AID IN LOCAL SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH
THURSDAY...GRADUALLY EVOLVING INTO A MORE NORMAL EASTERLY FLOW
PATTERN FAVORABLE TO INLAND CONVECTION DURING THE AFTERNOON ON
THURSDAY. SLIGHTLY DRIER AIR ON FRIDAY MAY REDUCE OVER ALL RAINFALL
INTENSITY AND COVERAGE...BUT MOIST AIR RETURNS OVER THE WEEKEND AS
A WEAK THROUGH MOVES THROUGH THE AREA AND MORE HEAVY RAIN IS
EXPECTED...MAINLY IN THE WESTERN AND CENTRAL INTERIOR.
&&
.AVIATION...RAINBANDS ARE STILL PRODUCING WEATHER HAZARDOUS TO
AVIATION WITH LOW CEILINGS...SEVERE TURBULENCE...POSSIBLE TORNADOES
AND SCATTERED THUNDERSTORMS. MOUNTAINS OF THE LOCAL ISLANDS REMAIN
OBSCURED AND MVFR AND IFR CONDITIONS PREVAIL IN THE RAIN BANDS.
WINDS ARE 20 TO 30 KNOTS FROM THE SOUTH. CONDITIONS WILL GRADUALLY
IMPROVE BUT VFR WILL NOT LIKELY PREVAIL UNTIL THURSDAY NIGHT OR
FRIDAY MORNING.
&&
.MARINE...RAINBANDS WILL BRING GUSTY WINDS AND LOCALLY HIGHER
SEAS WITH THE POSSIBILITY OF WATER SPOUTS ESPECIALLY SOUTH OF
PONCE. PLEASE MONITOR NOAA WEATHER RADIO FOR THE LATEST WARNINGS.
GRADUAL IMPROVEMENT WILL BE NOTED THROUGH FRIDAY...HOWEVER
CONDITIONS MAY BECOME MORE UNSETTLED SATURDAY AND SUNDAY. WINDS
AND SEAS FROM THE CORE OF IRENE SHOULD ABATE BY EARLY TOMORROW
MORNING...BUT RAIN BANDS WILL CONTINUE TO PRODUCE STRONG GUSTY
WINDS AND THUNDERSTORMS WITH THE POSSIBILITY OF WATERSPOUTS THROUGH
AT LEAST WEDNESDAY NIGHT.
&&
.HYDROLOGY...RIVERS APPEAR TO HAVE CRESTED...BUT ADDITIONAL HEAVY
RAINS NOW IN PUERTO RICO WILL LIKELY SEND AT LEAST SOME OF THEM TO
HIGHER LEVELS THAN HAVE HERETOFORE BEEN EXPERIENCED WITH HURRICANE
IRENE.
&&
.CLIMATE...RAINFALL AMOUNTS HAVE EXCEEDED THE ALL-TIME AMOUNTS FOR
THE YEAR TO DATE IN SAN JUAN AND SAINT CROIX AND WE ARE NOW IN THE
NINTH WETTEST THREE-DAY PERIOD RECORDED SINCE 1898 FOR SAN JUAN
WITH 8.80 INCHES. THE WETTEST THREE DAY PERIOD WAS 10.09 INCHES
ENDING ON 14 DECEMBER 1981.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 78 88 78 90 / 60 60 60 40
STT 78 87 79 88 / 60 40 40 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ALL OF PUERTO
RICO EXCEPT CULEBRA AND VIEQUES.
SCA...AMZ710-741.
VI...SCA...AMZ710.
&&
11/12Hazardous weather outlook, Aug 23, 5:30 AM CDT, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 630 AM AST TUE AUG 23 2011 AMZ710>745-PRZ001>013-241030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 630 AM AST TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF PUERTO RICO THROUGH TUESDAY MORNING. PLEASE REFER TO SHORT TERM WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY RESULT IN RAPID RISES ON RIVERS...CREEKS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAINFALL AMOUNTS GREATER THAN THREE INCHES AND FLOODING WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-241030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 630 AM AST TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WILL LIKELY RESULT IN RAPID RISES ON GUTS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAINFALL AMOUNTS GREATER THAN THREE INCHES WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Aug 23, 4:44 PM CDT, 4 hours 3 minutes before
PRC009-015-019-025-035-041-043-045-057-069-077-085-095-109-123-129-
151-232345-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
544 PM AST TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 745 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CAGUAS...CIDRA...COAMO...CAYEY...COMERIO...AIBONITO...
BARRANQUITAS...JUNCOS...SAN LORENZO...LAS PIEDRAS...ARROYO...
PATILLAS...MAUNABO...GUAYAMA...HUMACAO...SALINAS AND YABUCOA
AT 538 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND STRONG THUNDERSTORMS ABOUT 5 MILES EAST OF
SALINAS...MOVING NORTH AT 25 MPH. THIS LINE WILL BRING STRONG GUSTY
WINDS OF POSSIBLY 30 TO 50 MPH AND VERY HEAVY RAIN DURING THE NEXT
FEW HOURS.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
ER/FCSpecial weather statement, Aug 23, 4:55 PM CDT, 3 hours 52 minutes before
PRC009-015-019-025-035-041-043-045-057-069-077-085-095-109-123-129-
151-232345-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
554 PM AST MARTES 23 DE AGOSTO DE 2011
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 7:45 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
CAGUAS...CIDRA...COAMO...CAYEY...COMERIO...AIBONITO...
BARRANQUITAS...JUNCOS...SAN LORENZO...LAS PIEDRAS...ARROYO...
PATILLAS...MAUNABO...GUAYAMA...HUMACAO...SALINAS Y YABUCOA
A LAS 5:38 PM AST...EL RADAR DOPPLER INDICO UNA LINEA DE AGUACEROS Y
TRONADAS FUERTES COMO A 5 MILLAS AL ESTE DE SALINAS...MOVIENDOSE AL
NORTE A 25 MPH. ESTA LINEA TRAERA VIENTOS FUERTES DE 30 A 50 MPH Y
LLUVIA FUERTE DURANTE LAS PROXIMAS HORAS.
LLUVIAS FUERTES PUDIERAN INUNDAR AREAS DE BAJO TERRENO Y CUNETAS Y
AREAS BAJO PUENTES. EVITE ESTOS LUGARES Y NO CRUCE CARRETERAS
INUNDADAS YA QUE PUDIERA SER ARRASTRADO. AGUAS EN RIOS Y QUEBRADAS
TAMBIEN PUDIERAN ELEVARSE...POR LO TANTO BUSQUE TERRENO ALTO SI ESTA
SIENDO AMENAZADO POR AGUAS INUNDANTES.
RAYOS INTENSOS SE REPORTARON CON ESTA TORMENTA. SI SE
ENCUENTRA...MANTENGASE ALEJADO DE OBJETOS ALTOS TALES COMO ARBOLES.
MUEVASE AL INTERIOR DE UN EDIFICIO SI ES POSIBLE. CUANDO SE
ENCUENTRE EN EL INTERIOR MANTENGASE ALEJADO DE VENTANAS Y PUERTAS Y
EVITE UTILIZAR TELEFONOS A MENOS QUE SEA UNA EMERGENCIA. INTENTE
DESCONECTAR ENSERES ELECTRICOS INNECESARIOS ANTES DE QUE SE ACERQUE
LA TORMENTA.
ER/RVTThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:59 PM CDT | Areal Flood Warning | JSJ | 16 hr | |
| Aug 23, 8:05 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 23, 8:44 PM CDT | Special Marine Warning | JSJ | 91 min | |
| Aug 23, 10:04 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Aug 23, 10:10 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Aug 24, 1:05 AM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Aug 24, 2:09 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 24, 3:51 AM CDT | Areal Flood Warning | JSJ | 7 hr | |
| Aug 24, 3:56 AM CDT | Areal Flood Warning | JSJ | 12 hr | |
| Aug 24, 4:35 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 24, 5:02 AM CDT | Special Marine Warning | JSJ | 118 min | |
| Aug 24, 9:37 AM CDT | Areal Flood Advisory | JSJ | 113 min |
Nearby
Areal Flood Warnings in Puerto Rico, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.